RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ortenzi, Giovanni

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:50
Abstract pages:583
Full texts:120
References:101
E-mail:

http://www.mathnet.ru/eng/person50338
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/750388

Publications in Math-Net.Ru
2013
1. B. G. Konopelchenko, G. Ortenzi, “Cohomological and Poisson structures and integrable hierarchies in tautological subbundles for Birkhoff strata of the Sato Grassmannian”, TMF, 177:2 (2013),  231–246  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 177:2 (2013), 1479–1491  isi  scopus
2011
2. B. G. Konopelchenko, G. Ortenzi, “Birkhoff strata of the Grassmannian $\mathrm{Gr}^{(2)}$: Algebraic curves”, TMF, 167:3 (2011),  448–464  mathnet  mathscinet; Theoret. and Math. Phys., 167:3 (2011), 785–799  isi  scopus
2007
3. Giovanni Ortenzi, “Some Remarks on the KP System of the Camassa–Holm Hierarchy”, SIGMA, 3 (2007), 047, 10 pp.  mathnet  mathscinet  zmath  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019